# SDR IXXA20210516036

- Difficulty date: May 5, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 89,978 hours, 41,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs522-566 S28-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-23 CHECK. DAMAGE TO  FUSELAGE SKIN SECTION 43 BETWEEN STA 522 AND STA 566, BETWEEN STR 28R TO 34R . ACCOMPLISHED PERMANENT REPAIR AT FUSELAGE SECTION 43 BETWEEN STATION 522 TO STATION 566 BETWEEN STRINGERS 28R TO 34R IAW ENGINEERING ORDER 21010 REV B.
